Talk

Advanced search

Would you like to be a member of our research panel? Join here - there's (nearly) always a great incentive offered for your views.

nitrofirition antibiotic giving me stomach ache

(5 Posts)
spandau1980 Mon 24-Sep-12 15:33:07

Dear all
taking these for a uti
im 20 weeks
they re giving me low abdo stomach ache and sharp pains

rang my doc said i need to take them

can't have penicillin or cefalexin

Anyone had this?

spandau1980 Tue 25-Sep-12 11:22:40

Bump

PeshwariNaan Tue 25-Sep-12 13:09:58

Are you taking the capsules or the tablets? I found the tablets made me horribly sick and I always ask for the capsule form.

Other than that, make sure you are eating plenty of live probiotic yoghurt as antibiotics can wreak havoc on your digestive system. I also take Bio-Kult capsules (available at Boots etc.) when I'm on antibiotics just to be safe. (But then I had a horrible infection once resulting from antibiotics that cleaned out my digestive system, so I am extra careful.)

Good luck!

It could be the antibiotics, or it could be the UTI giving you the cramps.

It's a very common side effect unfortunately, but it doesn't usually mean an allergy, so if you can bear it I would carry on and finish the course as the doctor advised. Hope you feel better soon, UTI's are grim.

spandau1980 Sun 07-Oct-12 21:10:26

Was antibiotics... came off after 2 days no uti grew in lab grrrr

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now